Ceftriaxone-induced toxic hepatitis


Peker E. , Cagan E., Dogan M.

WORLD JOURNAL OF GASTROENTEROLOGY, cilt.15, ss.2669-2671, 2009 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 15 Konu: 21
  • Basım Tarihi: 2009
  • Doi Numarası: 10.3748/wjg.15.2669
  • Dergi Adı: WORLD JOURNAL OF GASTROENTEROLOGY
  • Sayfa Sayıları: ss.2669-2671

Özet

Toxic hepatitis or drug-induced liver injury encompasses a spectrum of clinical disease ranging from mild biochemical abnormalities to acute liver failure. The advantages of along half-life, wide spectrum, high tissue penetration rate, and a good safety profile, make ceftriaxone, a third-generation cephalosporin, a frequent choice in the treatment of childhood infections. Previous studies have reported a few cases of high aspartate aminotransferase and alanine aminotransferase levels, along with three cases of hepatitis caused by ceftriaxone. Here, we report a case of drug-induced toxic hepatitis in a patient who was treated with ceftriaxone for acute tonsillitis. (C) 2009 The WJG Press and Baishideng. All rights reserved.